# SDR IPXA2025041807322

- Difficulty date: March 28, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 146N52216
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO (BULK CARGO AREA) BETWEEN STA.1701 TO STA.1720, UPPER SIDE, BRACKET SUPPORTS AND NUTPLATE HAS CORROSION (8PLACES) DOT 103-33 (ATTACHED PHOTOS).   INSTALLED ANGLES 2EA AN NUTPLATES AT AFT CARGO (BULK CARGO AREA) BETWEEN STA.1701 TO STA.1720, UPPER SIDE, BRACKET SUPPORTS IAW B757-200 SRM 51-40-02-0G MATERIAL USED P/N:NAS1097AD6 BTCH:0004159708 P/N:MS21O59L3 BTCH:0004214355 P/N:04-001-0109 BTCH0003571364.  REVIEWED
